JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALMOST PRINCIPALLY SMALL INJECTIVE RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALMOST PRINCIPALLY SMALL INJECTIVE RINGS
Xiang, Yueming;
  PDF(new window)
 Abstract
Let R be a ring and M a right R-module, S
 Keywords
APS-injective modules (rings);trivial extensions;
 Language
English
 Cited by
 References
1.
F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer-Verlag, New York, 1974.

2.
J. L. Chen and N. Q. Ding, On regularity of rings, Algebra Colloq. 8 (2001), no. 3, 267-274.

3.
J. L. Chen and Y. Q. Zhou, GP-injective rings need not be P-injective, Comm. Algebra 33 (2005), no. 7, 2395-2402. crossref(new window)

4.
J. L. Chen and Y. Q. Zhou, Extensions of injectivity and coherent rings, Comm. Algebra 34 (2006), no. 1, 275-288. crossref(new window)

5.
K. Koike, Dual rings and cogenerator rings, Math. J. Okayama Univ. 37 (1995), 99-103.

6.
T. Y. Lam, A First Course in Noncommutative rings, Graduate Texts in Mathematic 131, Springer-Verlag, 2001.

7.
L. X. Mao, N. Q. Ding, and W. T. Tong, New characterizations and generalizations of PP-rings, Vietnam J. Math. 33 (2005), no. 1, 97-110.

8.
W. K. Nicholson and F. M. Yousif, Principally injective rings, J. Algebra 174 (1995), no. 1, 77-93. crossref(new window)

9.
W. K. Nicholson and F. M. Yousif, Mininjective rings, J. Algebra 187 (1997), no. 2, 548-578. crossref(new window)

10.
W. K. Nicholson and F. M. Yousif, Quasi-Frobenius Rings, Cambridge University Press, Cambridge, 2003.

11.
S. S. Page and Y. Q. Zhou, Generalizations of principally injective rings, J. Algebra 206 (1998), no. 2, 706-721. crossref(new window)

12.
L. Shen and J. Chen, New characterizations of quasi-Frobenius rings, Comm. Algebra 34 (2006), no. 6, 2157-2165. crossref(new window)

13.
S. Wongwai, Almost mininjective rings, Thai J. Math. 4 (2006), no. 1, 245-249.

14.
Y. M. Xiang, Principally small injective rings, Kyungpook Math. J. 51 (2011), no. 2, 177-185.

15.
G. S. Xiao, Stable range and regularity of injective rings, (chinese) Ph. D thesis of Nanjing University, 2004.

16.
M. F. Yousif and Y. Q. Zhou, FP-injective, simple-injective, and quasi-Frobenius rings, Comm. Algebra 32 (2004), no. 6, 2273-2285. crossref(new window)

17.
Y. Q. Zhou, Rings in which certain right ideals are direct summands of annihilators, J. Aust. Math. Soc. 73 (2002), no. 3, 335-346. crossref(new window)